MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB210
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Procedure performed: [adnexectomy].Event description: hospital: [hospital name].There were several alarms (clean jaws, check device etc) they cleaned the jaws.Then the activation button was stuck.Device activated itself.Additional information received by applied medical rep via email on 6oct24: the device activated without intentionally touching the activation button.The handpiece was just activated but not on tissue.Type of intervention: [device replacement].Patient status: [ok].
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit, which confirmed the complainant¿s experience of unintended rf energy output.Visual inspection observed that , the fuse switch, an internal component of the unit, was observed to be misaligned.Based on the condition of the returned unit, it is likely that the reported event was caused by a misaligned fuse switch.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.
 
Event or Problem Description
Procedure performed: [adnexectomy].Event description: hospital: [hospital name] there were several alarms (clean jaws, check device etc) they cleaned the jaws.Then the activation button was stuck.Device activated itself.Additional information received by applied medical rep via email on 6oct24: the device activated without intentionally touching the activation button.The handpiece was just activated but not on tissue.Type of intervention: [device replacement].Patient status: [ok].

Brand Name
VOYANT® 5MM FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20658479
Report Number2027111-2024-00906
Device Sequence Number20642685
Product Code GEI
UDI-Device Identifier00607915138424
UDI-Public(01)00607915138424
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberEB210
Device Catalogue Number101476432
Device Lot Number1484983
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.
Patient SexUnknown